# SDR 2010FA0000099

- Difficulty date: January 7, 2010
- Submitted: February 5, 2010
- Operation: General aviation
- Aircraft: N1314X
- Make and model: Cessna 208B
- Aircraft serial: 208B1314
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 264101214
- Part serial: 740
- Condition: Chafed
- Location: Rt Mlg
- Part time: 1,913 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG TRUNNION WAS FOUND CHAFED AND WORN BEYOND LIMIT BY CONTACT WITH MLG FAIRING PN 2641018-28.  WEAR LIMIT IS ESTABLISHED IN CAB05-17 WHICH ADDRESSES THIS CONDITION IN EARLIER SN AIRPLANES BUT DOES NOT COVER THIS AIRPLANE MFG 6/5/08.  CONDITION WAS NOT DETECTED UNTIL MLG WAS REMOVED FOR SCHEDULED CORROSION INSP ALTHOUGH THE AREA IS EASILY INSPECTED WITH THE FAIRING REMOVED.  AIRPLANE CAME FROM FACTORY WITH NO RUB STRIP ON THE TRUNNION OR RUBBER MOLDING ON THE LOWER EDGE OF THE FAIRING AS CALLED FOR IN CAB05-17.  THIS AREA SHOULD BE INSPECTED ANY TIME THE FAIRING IS REMOVED ON EITHER SIDE.
